# SDR ARWA20011108

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/R 412 - DURING "C" CHECK INSPECTION, FOUND THE FOLLOWING: RH HORIZONTAL STABILIZER TIE STA. XE 77.000 AND 92.000 UPPER SKIN WITH INNER CORROSION.CORRECTIVE ACTION:  REMOVED CORROSION IAW DC8 SRM 51-1-8; FOUND TO BE OUT OF LIMITS IAW DC8 SRM 55-2-0. REMOVED UPPER PLATING; FABRICATED NEW PLATING & HATCHES IAW AS ELEVEN INC. DWG # AS11308, SH.1 & 2, DATED 08/25/01.  PRIMED & INSTALLED PARTS IAW DC8 SRM 51-1-8 & AS ELEVEN INC. DWG # AS11308, DATED 08/25/01.
